# SDR EIA2007071

- Difficulty date: April 8, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,354 hours, 22,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 34335
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT HAND SIDE ABOVE EMERGENCY EXIT CEILING LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 32-51-00 OPS CKD GOOD.
